I'm wondering if these symptoms will ever go away? I've officially been off of xanax now for five weeks. I was subsequently placed on zoloft which didn't help my symptoms. Then, I was placed on Lexapro which seems to have helped some. In the beginning, I was even afraid to drive because of the swimmy headed sensation I would get. Now, I'm able to drive to work. However, my doctor added BuSpar to the equation which has not seemed to help at all. I feel very robot-like. I don't feel myself at all; kind of an out of body sensation. Earlier today, I was driving and I'm not sure if this was due to not eating with my medication, but it was hard for me to drive. Everything looked surreal and my head felt as if it would fall off my neck. I'm so frustrated with this because it's severely affecting my ability to work and I'm the sole breadwinner for my son. Any advice would be greatly received. Could it be the BuSpar or the Lexapro?
I can only say that all meds have side effects and each person reacts differently to any of these meds. As for Buspar, that is a very mild sedative that also needs time to build up in your body. Most people feel very little effects from it since it is not a strong acting depressant like the benzo's are. (xanax, klonopin, valium, etc) Wait for further replies.
Thank you. I am certainly ready to return to my "normal" because this is truly debilitating. I wouldn't wish this on anyone. I think it may have been that I didn't take it with food. I'm not really sure. I pray for resolution.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.